# SDR DALA2019041702503

- Difficulty date: April 17, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 46,743 hours, 24,359 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CENTER FITTING FROM FR 16 TO FR 20 AT LEVEL STR 23L AT FWD GALLEY AREA (1 EA). REPLACED CENTER FITTING LOCATED FROM FR 16 TO FR 20 AT LEVEL STR 23L AT FWD GALLEY AREA AS PER A319 SRM 51-72-11 AND DRAWING D53112109
